# SDR HNAA2022111600306

- Difficulty date: November 15, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 41,109 hours, 37,378 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Module
- Condition: Faulted
- Location: Pitch Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP EICAS MESSAGE DISPLAYED ON T/O.  R AND R PITCH TRIM MODULE ASSY AS REQUIRED OPS CHECK GOOD ACFT OK FOR SERVICE
